# SDR VTZA98044

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 3418 · Stall Warning System
- Part: Sig Summing Unit
- Part number: C771065
- Condition: Out Of Adjust
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6153 - ABE-IAD - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO STALL SHAKER SOUNDED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED THE R1 AND R2 POTENTIOMETERS ON THE LT AND RT SIGNAL SUMMING UNITS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
